Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have rash that starts as blister, gets itchy and breaks then fills again. Taking amoxycillin and clavulanic acid

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have a rash that starts off as a blister then gets itchy and breaks then fills again and forms a crust. Looks like scabies and shingles?? i am presently taking amoxycillin and clavulanic acid 1000mg which is helping but not curing it. It is present at the top of my legs stomach back. Thanks Deb
Posted Tue, 30 Jul 2013 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 6 hours later
Welcome to healthcare Magic!
The herpes zoster or shingles is localized on one side of the body and almost will never cross the midline that is it is a characteristically unilateral eruption of painful water filled vesicles.
the scabies is path way distributed in random fashion, there is no water filled blisters but reddish conical pustules at times having track like arrow lines.
It may be due to dermatitis also where there is diffuse weeping eruption.
A review to a local dermatologist or physician is highly advisable in your case.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor